# SDR SIMA202204131002

- Difficulty date: April 13, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 15,481 hours, 10,211 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Condition: Smoke
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMNETAL C/A FOR FA REPORTS SMOKE/BURN SMELL IN CABIN. EMERGENCY DECLARED. BURNING WIRE SMELL IN AFT GALLEY ON TAKE OFF & MIDFLIGHT.-C/A-FOUND COFFEE MAKER TO BE DEFECTIVE. REMOVED AND REPLACED AND OPC AFT INBOARD COFFEE MAKER IAW EMB175 AMM 25-37-03. OPC GOOD. MEL RESTORED. MTX PROCEDURES REVERSED. LEAK CHECK GOOD.
